Ergodic Automorphisms of Compact Metric Groups are Isomorphic to Bernoulli Shifts
Publications mathématiques et informatique de Rennes, no. S4 (1975), article no. 2, 10 p.
@article{PSMIR_1975___S4_A2_0,
     author = {Aoki, Nobuo},
     title = {Ergodic Automorphisms of Compact Metric Groups are Isomorphic to Bernoulli Shifts},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {2},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {S4},
     year = {1975},
     language = {en},
     url = {www.numdam.org/item/PSMIR_1975___S4_A2_0/}
}
Aoki, Nobuo. Ergodic Automorphisms of Compact Metric Groups are Isomorphic to Bernoulli Shifts. Publications mathématiques et informatique de Rennes, no. S4 (1975), article  no. 2, 10 p. http://www.numdam.org/item/PSMIR_1975___S4_A2_0/

1. R.L. Adler and B. Weiss, Similarity of automorphisms of the torus, Mem. Amer. Math. Soc. 98 (1970). | MR 257315 | Zbl 0195.06104

2. N. Aoki and H. Totoki, Ergodic automorphisms of T are Bernoulli transformations, Pub. RIMS, Kyoto Univ. 10 (1975), 535 - 544. | MR 379796 | Zbl 0319.22007

3. N.A. Friedman and D.S. Ornstein, On isomorphism of weak Bernoulli transformations,Advances in Math. 5 (1971), 365 - 394. | MR 274718 | Zbl 0203.05801

4. Y. Katznelson, Ergodic automorphisms of Tn are Bernoulli shifts, Israel J. Math. 10 (1971), 186 - 195. | MR 294602 | Zbl 0219.28014

5. D.A. Lind, Ergodic automorphisms of the infinite torus are Bernoulli, Israel J. Math. 2 (1974), 162 - 168. | MR 346130 | Zbl 0284.28007

6. D.S. Ornstein, Bernoulli shifts with the same entropy are isomorphic, Advances in Math, 4 (1970), 337 - 352. | MR 257322 | Zbl 0197.33502

7. D.S. Ornstein , Two Bernoulli shifts with infinite entropy are isomorphic, Advances in Math 5 (1971), 339 - 348. | MR 274716 | Zbl 0227.28014

8. D.S. Ornstein, Factors of Bernoulli shifts are Bernoulli shifts, Advances in Math 5 (1971), 349 - 364. | MR 274717 | Zbl 0227.28015

9. L. Pontrjagin, Topological Groups, Princeton Univ. Press, Princeton, 1946. | JFM 65.0872.02

10. V.A. Rohlin, Metric Properties of endomorphisms of compact commutative groups, Amer. Math. Soc. Transl. 64 (1967), 244-272. | Zbl 0183.03602

11. Ya. G. Sinai, Markov partitions and C-diffeomorphisms, Func. Anal, and its Appl. 2 (1968),61-82. | Zbl 0182.55003

12. S.A. Yuzvinskii, Metric properties of endomorphisms of compact groups, Amer. Math. Transl. 66 (1968), 63 - 98. | Zbl 0206.03602

13. N. Aoki, Ergodic automorphisms of compact metric groups are Bernoulli shifts, to appears. | MR 463398